# SDR VJ9800216

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5917689531
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE COVER ON MAIN PASSENGER DOOR BECAME DISLODGED.  REINSTALLED SLIDE PACK.
